# SDR CX7A194J40

- Difficulty date: April 30, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 24,169 hours, 27,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EXPERIENCED TAILPIPE HOT INDICATION DURING TAKEOFF ROLL ON RIGHT ENGINE.
